MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE ROBOTIC DRILL; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE ROBOTIC DRILL; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10013
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that during a tka, the real intelligence robotic drill wouldn't connect and unlock.The procedure was resumed, after a 5-minute delay, with a change in surgical technique.No further complications were reported.
 
Additional Manufacturer Narrative
H3, h6: the real intelligence robotic drill, part number rob10013, serial number (b)(6), used for treatment was returned for evaluation.The reported problem could not be confirmed with a visual inspection.Nothing was visually identified that leads to the reported scenario.The reported problem was confirmed with a functional evaluation.Kpc test was performed, the drill was responsive.The burr and drill attachment could be loaded as intended.The kpc test was continued.While the test was running the housing was lightly taped on.Random exposure and maximum retraction time failed.The kpc test was restarted.Again, when tapping the housing the test failed.The drill was opened for further investigation.The exposure motor was tested and passed.The motor cap for the exposure motor inspected.It was noticed that the insulation for the orange, gray and yellow cables was too short leaving the blank wires exposed over the cap.A kpc test was performed again while the drill was opened.The cable was slightly moved and it was found that the gray and orange wires were touching.Again, the test failed.The motors were removed and the drill was inspected further.No further defects were found.The cable was reworked and the drill was reassembled.A kpc test was performed during which the housing was tapped again.This time all test passed.A test case was performed which could be completed without any failures occurring.A complaint history review was performed by part number and similar complaints were identified.A review by serial number was performed and a similar complaint was identified.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.A historical review concluded that no prior escalation actions are applicable to the scope of the reported complaint.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.The most likely cause of this event is associated with a short circuit caused by the motor wires touching due to a to short insulation.Based on the investigation, no containment or corrective action is recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE ROBOTIC DRILL
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key24233161
Report Number3010266064-2026-00027
Device Sequence Number10188503
Product Code OLO
UDI-Device Identifier00885556757321
UDI-Public885556757321
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10013
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PN: ROB10024 / SN: (B)(6)
Patient SexUnknown